# SDR CA190220027

- Difficulty date: February 10, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,952 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Limit Switch
- Part number: UNKNOWN
- Condition: Leaking
- Part time: 1,839 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) REPLACEMENT SERVO FOR SDR 20190220025 LEAKED AFTER 0.2 TEST FLIGHT. LIMIT SWITCH LEAKING HYDRAULIC FLUID AND ALSO LIMIT SWITCH LIGHT ILLUMINATION DIM ON 4 ALPHA PANEL IN COCKPIT. SUSPECT COLD OUTSIDE AIR TEMPERATURES - 35 C AS CAUSE OF PROBLEM. (TC# 20190220027)
